zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New results on periodic solutions for a kind of Rayleigh equation. (English) Zbl 1212.34124
Summary: The paper deals with the existence of periodic solutions for a class of non-autonomous time-delay Rayleigh equations. By means of a continuation theorem of the coincidence degree and a priori estimates, some new results on the existence of periodic solutions are established.
MSC:
34C25Periodic solutions of ODE
47N20Applications of operator theory to differential and integral equations
References:
[1]F. D. Chen: Existence and uniqueness of almost periodic solutions for forced Rayleigh equations. Ann. Differ. Equations 17 (2001), 1–9.
[2]F. D. Chen, X. X. Chen, F. X. Lin, J. L. Shi: Periodic solution and global attractivity of a class of differential equations with delays. Acta Math. Appl. Sin. 28 (2005), 55–64. (In Chinese.)
[3]K. Deimling: Nonlinear Functional Analysis. Springer, Berlin, 1985.
[4]R. E. Gaines, J. L. Mawhin: Coincidence Degree, and Nonlinear Differential Equations. Lecture Notes in Mathematics, Vol. 568. Springer, Berlin, 1977.
[5]C. Huang, Y. He, L. Huang, W. Tan: New results on the periodic solutions for a kind of Reyleigh equation with two deviating arguments. Math. Comput. Modelling 46 (2007), 604–611. · Zbl 1161.34345 · doi:10.1016/j.mcm.2006.11.024
[6]F. Liu: On the existence of the periodic solutions of Rayleigh equation. Acta Math. Sin. 37 (1994), 639–644. (In Chinese.)
[7]S. P. Lu, W. G. Ge: Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument. Nonlinear Anal., Theory Methods Appl. 56 (2004), 501–514. · Zbl 1078.34048 · doi:10.1016/j.na.2003.09.021
[8]S. P. Lu, W. G. Ge, Z. X. Zheng: Periodic solutions for a kind of Rayleigh equation with a deviating argument. Appl. Math. Lett. 17 (2004), 443–449. · Zbl 1073.34081 · doi:10.1016/S0893-9659(04)90087-0
[9]S. P. Lu, W. G. Ge, Z. X. Zheng: Periodic solutions for a kind of Rayleigh equation with a deviating argument. Acta Math. Sin. 47 (2004), 299–304.
[10]L. Peng: Periodic solutions for a kind of Rayleigh equation with two deviating arguments. J. Franklin Inst. 7 (2006), 676–687. · Zbl 1114.34051 · doi:10.1016/j.jfranklin.2006.04.001
[11]G.-Q. Wang, S. S. Cheng: A priori bounds for periodic solutions of a delay Rayleigh equation. Appl. Math. Lett. 12 (1999), 41–44. · Zbl 0980.34068 · doi:10.1016/S0893-9659(98)00169-4
[12]G.-Q. Wang, J. R. Yan: Existence theorem of periodic positive solutions for the Rayleigh equation of retarded type. Portugal. Math. 57 (2000), 153–160.
[13]G.-Q. Wang, J. R. Yan: On existence of periodic solutions of the Rayleigh equation of retarded type. Int. J. Math. Math. Sci. 23 (2000), 65–68. · Zbl 0949.34059 · doi:10.1155/S0161171200001836
[14]Y. Zhou, X. Tang: On existence of periodic solutions of Rayleigh equation of retarded type. J. Comput. Appl. Math. 203 (2007), 1–5. · Zbl 1115.34067 · doi:10.1016/j.cam.2006.03.002